Chaotic behavior of infinitely divisible processes

Tom 115 / 1995

S. Cambanis, , Studia Mathematica 115 (1995), 109-127 DOI: 10.4064/sm-115-2-109-127

Streszczenie

The hierarchy of chaotic properties of symmetric infinitely divisible stationary processes is studied in the language of their stochastic representation. The structure of the Musielak-Orlicz space in this representation is exploited here.

Autorzy

  • S. Cambanis


Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek